Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Difficulty concentrating, regular masturbation. Want to stop. Help

Hello doctor! I am a boy of 17 years. I am a quite good boy until my 14th year. I used to come first in my class sometimes school upto my 9th standard. After that I was very much excited and nervous about my studies. This slowly increased my pressure level. I am unable to concentrate. Initially I ignored this. But steadily it lead to masturbation and watching xxx videos. I am trying hard to control all these. But fail every time. Please help me!!!
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM

Its not the pressure or stress of studies. Its a common phenomenon with this age as in teenage there seems every thing to be more exciting. As This is your growing and developing age and frequent masturbation can affect you health therefore try to avoid watching such movies and you will definitely avoid masturbation. Involve yourself in healthy sport activities which will keep you out of such things

Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor